Authors: Dodig, Marija 
Stošić, Marko 
Title: Feedback invariants of series connected systems
Journal: Linear Algebra and Its Applications
Volume: 577
First page: 244
Last page: 269
Issue Date: 15-Sep-2019
Rank: M21
ISSN: 0024-3795
DOI: 10.1016/j.laa.2019.04.031
Abstract: 
In this paper we study the possible feedback invariants of linear systems obtained as a result of series connections of two linear systems. We solve the problem in a generic case, and we conjecture general solution. We explore the role and importance of the Littlewood-Richardson coefficients in the solution.
Keywords: Carlson problem | Completion of matrices | Linear systems | Littlewood-Richardson coefficient
Publisher: Elsevier
Project: FCT, project ISFL-1-1431
Geometry and Topology of Manifolds, Classical Mechanics and Integrable Dynamical Systems 
Geometry, Education and Visualization With Applications 

Show full item record

SCOPUSTM   
Citations

2
checked on May 28, 2022

Page view(s)

53
checked on May 29, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.